MAUDE Adverse Event Report: SEASPINE, INC REEF TA; TA1-928108 INTERBODY, 9MM X 28MM X 10MM, 8 DEG

SEASPINE, INC REEF TA; TA1-928108 INTERBODY, 9MM X 28MM X 10MM, 8 DEG
Model Number TA1-928108
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow ups have been performed in efforts to acquire further information on the condition of the patient and subsequent possible surgery.No information has been provided at the time of this report.Postoperative warnings: the patient should be advised that implants may bend, break, or loosen despite restriction in activity.Possible adverse events: bending, disassembly or fracture of implant and components loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain pain, discomfort, or abnormal sensations due to the presence of the device pressure on skin where inadequate tissue coverage exists over the implant, with potential extrusion through the skin.
 
Event or Problem Description
Physician had follow up visit with patient (b)(6) 2022, to review migration of reef ta cage.Cage was inserted from left sided approach, but has rotated 90 degrees and appears to be protruding 2mm beyond the border of the posterior disc space.Physician ordered a ct scan for the patient.There is no evidence of screw loosening.Expects patient will need revision, but will know more once ct images are available.At the time of this report, no ct scans have been received.

Brand Name
REEF TA
Common Device Name
TA1-928108 INTERBODY, 9MM X 28MM X 10MM, 8 DEG
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE, INC.
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
taara maharaj
5770 armada drive
carlsbad, CA 92008
7602165150
MDR Report Key14291757
Report Number3012120772-2022-00017
Device Sequence Number5409263
Product Code MAX
UDI-Device Identifier00889981124765
UDI-Public00889981124765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTA1-928108
Device Catalogue NumberTA1-928108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown